MathSciNet Relay Station
MathSciNet bibliographic data
MR1362251 11F06 (11F75 20H10 30F35)
Schmidt, Thomas A.; Sheingorn, Mark Length spectra of the Hecke triangle groups. Math. Z. 220 (1995), no. 3, 369–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement